# SDR DALA2024041504471

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N316DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55207
- Aircraft time: 2,876 hours, 1,125 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Electronic Unit
- Part number: UNKNOWN
- Condition: Faulted
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO "AILERON FAIL" CAUTION MESSAGE. CORRECTIVE ACTION: REPLACED THE INBOARD AILERON REMOTE ELECTRONICS UNIT. (LP 5879714)
